# SDR SWIA2020060950952

- Difficulty date: May 8, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS349.00 HAS CORROSION FROM STRINGER 26R TO 26L.  (C-CHECK) RO 4/27/2020 BLENDED OUT CORROSION ON LOWER FRAME SECTION AT FS349 FROM STR 26R TO 26L.  REF SRM.  ORIGINAL MATERIAL THICKNESS IS .063" PER SRM.  MATERIAL LOSS IS .005 WITH .058" REMAINING.  DAMAGE IS OUT OF LIMITS PER SRM FOR DAMAGE EXTENDING MORE THAN 30 PERCENT OF PART AND DAMAGE COVERS MORE THAN ONE ELEMENT AT A CROSS SECTION.  INSTALLED NEW LOWER FRAME SECTION P/N 601R32005-69 AT FS349 FROM STR 23L - STR 23R.  REF SRM, DWG.  PRESSURE CHECKS GOOD AT THIS TIME. REFERENCE THE CONTINUE CARD FOR WORK PERFORMED.
